Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Simple Mitigation Strategy for a Systematic Gate Error in IBMQ"
written by Daniel Bultrini, Max Hunter Gordon, Esperanza López, Germán Sierra,
published by Journal of Applied Mathematics and Physics, Vol.9 No.6, 2021
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top